2:13 am - 06/04/2011

chance of pregnancy?

I know they say there's always a risk of pregnancy, but realistically what are my chances if I had unprotected sex the day after my period ended?
I've been posting on here about painful sex, abdominal cramps/weakness, and no answers from my doctors. A year ago, my NP suggested a hysteroscopy due to what looked like polyps in my ultrasound. The dr performing hr hysteroscopy doubted polyps, did a repeat ultrasound before the procedure and had no reason to believe I had polyps. Yesterday I went in for a sonohysterogram with the same dr. She did a routine transvag ultrasound and noticed ommediately that I have some type of polyps or tissue. She is scheduling me for surgery and seemed to feel extremely terrible that a 20 year old girl has this issue. She said she will get meninto surgery this month but couldn't say what the things she saw on the ultrasound were. So basically, I was wondering, is there a big visual difference on te ultrasound between polyps and fibroids? I have the heavy irregular bleeding of both by have cramps and painful intercourse, leading Me to believe it's fibroids. Is it just something they can't tell me until I get there and into surgery? My uterine lining was very irregular. Not smooth at all. I wish I could type more consistently but I'm on an iPod touch. Any help is appreciated!!!
This all started with a root canal done this past monday (May 30th). I was prescribed antibiotics by the name of Amoxicillin. the following two days i started to notice rapidly progressing symptoms of a budding yeast infection, itching, small cottage cheese like discharge, and yeast like oder. I immediately started my first treatment of Monistat 3 on thursday (June 2nd), and my second just yesterday friday night.

Theres still the matter of my antibiotics, i wont be finished with them until next week. Will my yeast infection be able to heal if i keep taking these pills? Will i just keep reinfecting myself?

Is there anyway to know this Monistat treatment is working?

Does it clear up immediately after the third treatment or does it gradually heal itself after the third treatment?

This is my first time dealing with a yeast infection and its all very discouraging :( i can't really speak with anyone at home about it or have any females around me to help with guidance or questions.
6:01 pm - 06/04/2011

Spotting on HBC

 Hi all, hope this isn't a repetitive question.. I recently switch HBC from Sprintec to Aviane, which is a lower dose, and I'm very happy with it. I wanted to try stacking, so I started my new pack of Aviane the first day I should have taken a placebo for my old pill. I still spotted a little bit but nothing too major. It went away, but now I've been cramping a lot and spotting for about a week. I have one more week of hormones that I started yesterday, and I was planning on skipping placebos and starting my next pack. I know breakthrough/spotting is really common with this pill and also with stacking. It's the first time I have ever stacked, which could also be contributing.
My question: Should I continue stacking or just let myself have a week off? Maybe this pill won't work with stacking because of the breakthrough bleeding. I would rather just deal with it for one week than have to always worry about it. However, if I stick with stacking its possible that this will improve. Any thoughts? 

Thank you!


Edit: 
So its been two weeks now and I'm still having a period-like thing. Some heavy, some spotting. I want to stick it out because emotionally this pill works for me, but its not worth it if I'm going to have this all summer. Could it really take a few months to stop? My boyfriend is leaving for 3 months this fall so if you can imagine, this summer is really important to us.
Should I try finishing out this week (first week of pills) and taking a week off? Maybe if I do that the bleeding will end and I can start the pills again spotting free..
This page was loaded Dec 5th 2020, 12:27 am GMT.